# SDR HNAA0800055

- Difficulty date: January 27, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 40,720 hours, 45,948 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Part number: 53831
- Part serial: 196
- Condition: Inoperative
- Location: Handset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE BETWEEN FA'S STATION AND FLIGHT COMPARTMENT INOP, REPLACED HANDSET CRADLE, OPS CK'D GOOD.
